1 doctor weighed in:

Have been taking nexium (esomeprazole) for 2 weeks and Prevacid for 2 weeks before that...can nexium (esomeprazole) cause erectile problems? Unable to maintain erections??

1 doctor weighed in
Dr. Tonya Fordham
Family Medicine

In brief: Not usually

Any drug can interfere with normal functions of the body.
I would suggest stooping med and talking to your doctor and see how things return in the ability to maintain an erections. Speak with your doctor as there may be another physical reason for the issues you are having with your erections. I hope you feel better soon.

In brief: Not usually

Any drug can interfere with normal functions of the body.
I would suggest stooping med and talking to your doctor and see how things return in the ability to maintain an erections. Speak with your doctor as there may be another physical reason for the issues you are having with your erections. I hope you feel better soon.
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
25 years in practice
179K people helped
Continue
111,000 doctors available